# SDR AALA20030933

- Difficulty date: September 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N405AA
- Make and model: Raven S-55A
- Aircraft serial: S55A252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY LIGHT WAS INOPERATIVE AT SEAT 16D.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
